# SDR CALA0600063

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 59,493 hours, 26,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545819216
- Condition: Corroded
- Location: Bs 227-259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM ANGLE CORRODED BETWEEN STA 227.8 AND 259.5, S27R, RT NOSE WHEEL WELL.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND MM 51-40-00.
